My doctor thinks I have IBS. Wanted me to try Nortryptoline, 10 mg.
I have having problems for some time waking up in the wee hours sweating and then stomach gets upset and I am not even out of bed yet. It was really bad this morning.
I now start my day taking 1/2 Levsin, followed by 1/2 Alprazolam a while later. Started bloating again so took a Gas X a couple of hours later. I already have dry mouth and throat issues and now that is much worse too.
I am just getting worse as this goes on daily now! I can barely leave home I feel sick.
Does anyone else wake up with upset stomach and nausea? What the heck causes that?
I don't know if the one Nortryptoline made it worse or not.
Well, mid afternoon, took another 1/2 Kevsin, still feel nauseated and bloated.
What meds do others with these issues take?
My doctor has done a lot of testing but I am wondering if I should ask for a referral to Stanford, UC Davis or UCSF. It is a pain to have to travel to the Bay area and my husband does not want to take me again and wonders what they would do there that they haven't done here which is blood work, stool samples. Endoscopy and colonoscopy with biopsies, CT and MRI tests.
All these tests and I just get worse. :-(
I am evidently talking to myself. LOL
For what it is worth, and maybe too early to post, but my GI doc called yesterday and told me to stop the Levsin and start Dicyclomine, 10 mg, 4 times a day. I took one last night and two so far today and I feel pretty good. Only bad thing, so far, is that it aggravates my already dry mouth issues.
He had also prescribed Nortriptyline at bed time. I took it fir two nights and was very nauseated the next day. I did not take it last night and no nausea today. Either the Dicyclomine is helping or it is because I didn't take the other med last night. I may try it again tonight to see if I get sick again, not looking forward to that.
My pharmacist seemed a bit surprised he has me taking both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.